How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. SH Your Own Question
Dr. SH
Dr. SH, Physician
Category: Neurology
Satisfied Customers: 8687
Experience:  Doctor of Medicine
Type Your Neurology Question Here...
Dr. SH is online now
A new question is answered every 9 seconds

Im 26 weeks pregnant and just started lexapro yesterday 5mg

Customer Question

Hi im 26 weeks pregnant and just started lexapro yesterday 5mg in the morning i took it with food and have been feel extremely sick. very dizzy and nauseous to where i can't eat or drink. if i stop taking this how long will it take for me to feel better. please help i feel so sick :(
Submitted: 4 months ago.
Category: Neurology
Expert:  Dr. SH replied 4 months ago.

If you stop taking it, it will take a day or two and you should be okay.

It should not be long.

This session is open for any further questions that you may have.
I would appreciate it if you rate me by clicking on one of the rating options at your end on the top right hand corner as that is the only way we, the experts, are credited on here for helping you out.
Kindest regards

Customer: replied 4 months ago.
is it normal to feel really sick when starting lexapro
Expert:  Dr. SH replied 4 months ago.

Some side effects are common and will usually improve in due course of time.

But your symptoms are a lot and would likely require stopping treatment.

Related Neurology Questions